# SDR SWIA200412934

- Difficulty date: February 20, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,460 hours, 49,625 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S ELECTRIC TRIM NOSE UP INOP.  REPAIRED BROKEN PIN ON J2 PIN 1.  RERACKED APC NR 2. OPS CHECK GOOD IAW MM 22-10-00.
